Kähler-Hodge Theory for Conformal Complex Cones.
Geometric and functional analysis, Tome 3 (1993) no. 6, pp. 439-473
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
-cohomology, Hilbert complex, differential complex of vector spaces, de Rham complex, Kähler manifold
@article{GFA_1993__3_6_58141,
author = {J. Br\"uning and M. Lesch},
title = {K\"ahler-Hodge {Theory} for {Conformal} {Complex} {Cones.}},
journal = {Geometric and functional analysis},
pages = {439--473},
year = {1993},
volume = {3},
number = {6},
zbl = {0795.58003},
url = {http://geodesic.mathdoc.fr/item/GFA_1993__3_6_58141/}
}
J. Brüning; M. Lesch. Kähler-Hodge Theory for Conformal Complex Cones.. Geometric and functional analysis, Tome 3 (1993) no. 6, pp. 439-473. http://geodesic.mathdoc.fr/item/GFA_1993__3_6_58141/